# SDR QXEA200600140

- Difficulty date: January 17, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 11,655 hours, 12,374 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: FOUND RT WING APERTURE LANDING FOR PANEL (621BT) HAS FRETTING CORROSION AROUND NUMEROUS BOLT HOLES.  MAINTENANCE REPAIRED IAW RD 8/4-57-441, RD 8/4-57-526, NDTM PART 6, 1-84-7A AND HORIZON EA 6-57-427.
